# SDR USAA2011041891510

- Difficulty date: March 30, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 895,433 hours, 2,963 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 162N11463
- Part serial: 52ET90ET
- Condition: Corroded
- Location: Nlg Steering
- Part time: 61,157 hours, 32,475 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - CORROSION ON INNER BORE OF NOSE LANDING GEAR STEERING COLLAR UPPER TORSION LINK LUG.  REPLACED NOSE LANDING GEAR STEERING COLLAR IAW B757 AMM 32-51-11-4, 32-51-00-5 & 32-34-00-5.
